# SDR AALA201802019003

- Difficulty date: January 16, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,873 hours, 18,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT CORNER ANGLE TO L2 DOOR CUT OUT AT FRAME 68, STRINGER 23L, LBL 66.  REPLACED THE ANGLE IAW DRAWING 53480505,  AND SRM 51-42-11.
